# SDR QMLA2024091920120

- Difficulty date: September 18, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N658PA
- Make and model: Pilats PC1245
- Aircraft serial: 658
- Aircraft time: 5,773 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fusible Plug
- Condition: Failed
- Location: Brake Assy
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDED ON A 10000 FT RUNWAY AND CLEARED OFF AT THE END. BRAKES WERE NOT USED. AFTER PARKED AND SHUTDOWN, THE CREW PUT THEIR EQUIPMENT INTO THE AMBULANCE AND LEFT. I WAS EXITING THE AIRCRAFT ABOUT 5-10 MINUTES AFTER SHUTDOWN AND HEARD THE AIR STARTING TO ESCAPE FROM THE RIGHT TIRE. IT APPEARS THE FUSE PLUG LET GO. THE RIGHT BRAKE WAS VERY WARM. THE LEFT BRAKE WAS IT'S NORMAL TEMP. MAINTENANCE: FOUND THERMAL PLUG ON TIRE POPPER. CALIPERS STICKY AND RESISTANCE WHEN TRYING TO SPIN THE WHEEL AND TIRE ASSEMBLY. REMOVED AND REPLACED BOTH THE R/H BRAKE AND TIRE AND WHEEL. VISUAL INSPECTION OF THE BRAKE UNIT DID NOT SHOW ANYTHING UNUSUAL, JUST WEAR AND TEAR AND HEAT CYCLING.
